# SDR VTZA97582

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 7601 · Engine Synchronizing
- Part: Control Box
- Part number: D213796
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6283 - IAD-HPN - DURING CRUISE, AIRCRAFT MADE A UNSCHEDULED LANDING DUE TO RT EGT FLUCTUATION WITH TTL/SRL ON/OFF NO EFFECT.  MAINTENANCE INSPECTED AND OPENED DMI 49637, MEL 61-1 ON PROP SYN.  MAINTENANCE CLOSED DMI 49637 ON 10-19-97 BY REMOVING AND REPLACING PROP SYNC CONTROL BOX.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
